# SDR AALA201804049006

- Difficulty date: March 27, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 80,627 hours, 11,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370148204
- Condition: Cracked
- Location: Frame 53.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON STRINGER 15R OF TORSION BOX AT FRAME 53.5.  REPLACED THE STRINGER IAW SRM 51-72-11, AND DRAWING F53370020.
